Open Access
September/October 2012 On resonant elliptic systems with rapidly rotating nonlinearities
Pablo Amster, Mónica Clapp, Julián Haddad
Differential Integral Equations 25(9/10): 869-882 (September/October 2012). DOI: 10.57262/die/1356012372


We study a Neumann problem for a nonlinear elliptic system. Unlike previous results in the literature of Landesman--Lazer type, our existence theorem allows rapid rotations on the nonlinear term.


Download Citation

Pablo Amster. Mónica Clapp. Julián Haddad. "On resonant elliptic systems with rapidly rotating nonlinearities." Differential Integral Equations 25 (9/10) 869 - 882, September/October 2012.


Published: September/October 2012
First available in Project Euclid: 20 December 2012

zbMATH: 1274.35103
MathSciNet: MR2985684
Digital Object Identifier: 10.57262/die/1356012372

Primary: 35J57 , 35J60

Rights: Copyright © 2012 Khayyam Publishing, Inc.

Vol.25 • No. 9/10 • September/October 2012
Back to Top